# SDR CA050621009

- Difficulty date: June 13, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Aerosp ATR 42-320
- Engine: Pwa PW121
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING CLIMB THE ENGINE EXPERIENCED AN UNCOMMANDED REDUCTION IN TORQUE, ACCOMPANIED BY A SLIGHT BURNING ODOR.  SUBSEQUENTLY, ENGINE OIL PRESSURE REDUCED AND A FIRE WARNING ANNUNCIATED.  THE ENGINE WAS SHUT DOWN IN FLIGHT AND THE AIRCRAFT DIVERTED TO POINT-OF-DEPARTURE.  MFG WILL INVESTIGATE THIS EVENT AND WILL ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
